Pamabrom

Drugspedia.net

|Pamabrom

Drugs search, click the first letter of a drug name: | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9

   


Acetaminophen 500 mg and Pamabrom 25 mg

Women"s Tylenol Menstrual Relief Caplets

Overview & Uses

Women"s Tylenol Menstrual Relief is specially formulated to

  • temporarily relieve minor aches and pains due to:
    • premenstrual and menstrual cramps
    • headache
    • backache
  • temporarily relieve water-weight gain, bloating, swelling and full feeling associated with premenstrual syndrome and menstrual periods.

Directions - Acetaminophen and Pamabrom

Do not take more than directed (see overdose warning)

Adults & Children 12 years and over:
Take 2 caplets every 4 to 6 hours; do not take more than 8 caplets in 24 hours, or as directed by a doctor.

Children under 12 years:
Do NOT use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.

Ingredients - Acetaminophen and Pamabrom

Active Ingredients:

  • Acetaminophen (pain reliever)
  • Pamabrom (diuretic)

Inactive Ingredients:
Cellulose, corn starch, hydroxyproyl methylcellulose, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, titanium dioxide, triacetin.

Warnings - Acetaminophen and Pamabrom

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Do NOT use with any other product containing acetaminophen.

Stop use and ask a doctor if:

  • New symptoms occur
  • Redness or swelling is present
  • Pain gets worse or lasts for more than 10 days
These could be signs of a serious condition.

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.

Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Storage & Package Safety

Tamper Evident Packaging

  • Carton: do not use if carton is opened, or if neck wrap or foil inner seal imprinted "Safety Seal®" is broken or missing
  • Label: do not use if neck wrap or foil inner seal imprinted "Safety Seal®" is broken or missing

Store at room temperature; avoid excessive heat at 104°F (40°C)

See end panel for lot number and expiration date





1

oamabrom, lamabrom, -amabrom, 0amabrom, pzmabrom, psmabrom, pwmabrom, pqmabrom, panabrom, pakabrom, pajabrom, pamzbrom, pamsbrom, pamwbrom, pamqbrom, pamavrom, pamanrom, pamahrom, pamagrom, pamabeom, pamabdom, pamabfom, pamabtom, pamab5om, pamab4om, pamabrim, pamabrkm, pamabrlm, pamabrpm, pamabr0m, pamabr9m, pamabron, pamabrok, pamabroj, amabrom, pmabrom, paabrom, pambrom, pamarom, pamabom, pamabrm, pamabro, apmabrom, pmaabrom, paambrom, pambarom, pamarbom, pamaborm, pamabrmo, ppamabrom, paamabrom, pammabrom, pamaabrom, pamabbrom, pamabrrom, pamabroom, pamabromm, etc.

USA hospitals | Natural mosquito repellent | New 401k contribution limits | PMS | Blue waffles disease | Keratosis pilaris on face tretment


© Copyright by Drugspedia.net 2006-2007. All rights reserved